# SDR SCNA20201008106

- Difficulty date: September 17, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 947-992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER MAIN SILL WEB STA 947 TO 992 WL 208 RT HAS MULTIPLE AREAS OF CORROSION.  LOWER MAIN SILL WEB STA 947 TO 992 WL 208 RT FOUND TO BE OUT OF LIMITS, IAW SRM 53-70-15-1A-1 FIG 103 DETAIL (D).  REMOVED SILL WEB, IAW SRM 51-40-02-0G-0.  INSTALLED NEW WEB P/O 801504/2, IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A8501 REV B.  REINSTALLED LOWER CORNER REVEALS.
